Quasicomponents and shape theory

Thumbnail Image
Official URL
Full text at PDC
Publication Date
Advisors (or tutors)
Journal Title
Journal ISSN
Volume Title
Auburn University
Google Scholar
Research Projects
Organizational Units
Journal Issue
The authors give a definition of a function ˇ : SH! TOP, which in a sense is an anlogue of the Borsuk functor , where (X) is the space of the components of X, with the change from components to quasi-components. Several properties of this functor are proved.
UCM subjects
Unesco subjects
K. Borsuk, Theory of shape, Polish Scientific Publishers, Warsaw 1975. B. J. Ball, Shapes of saturated subsets of compacta, Colloq. Math. 24 (1974), 241-246. B. J. Ball, Quasicompactifications and shape theory, Pacific J. Math. 84 (1979), 251-259. B. J. Ball, Partitioning shape-equivalent spaces, Bull. Acad. Pol. Sci. 29 (1981), 491-497. J. Dydak and G. Kozlowski, A generalization of the Vietoris-Begle theorem, Proc. Amer. Math. Soc. 102 (1988), 209-212. J. Dydak and J. Segal, Shape theory: An introduction, Lecture Notes in Math. 688, Springer Verlag, 1978, 1-150. J. Dydak, J. Segal and Stanislaw Spiez, A nonmovable space with movable components, Proceedings of The Amer. Math. Soc. (to appear) R. Engelking, Outline of general topology, NorthHolland Publishing Co., Amsterdam 1968. S. Godlewski, On components of MANR-spaces, Fund. Math. 114 (1981), 87-94. S. T. Hu, Theory of retracts, Wayne State University Press, Detroit, 1965. M. A. Morón, Upper semicontinuous decompositions and movability in metric spaces, Bull. Acad. Pol. Sci. 35 (1987), 351-357. S. Nowak, Some properties of fundamental dimension, Fund. Math. 85 (1974), 211-227. J. M. R. Sanjurjo, On a theorem of B. J. Bal, Bull. Acad. Pol. Sci. 33 (1985), 177-180.